# SDR DALA2015092105745

- Difficulty date: September 18, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 107,150 hours, 13,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND DOOR 5R MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED DOOR 5R MOUNTED EMERGENCY LIGHT ASSEMBLY.
